# SDR AWXA200301039

- Difficulty date: August 27, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69165096
- Condition: Cracked
- Location: Fuselagew
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .5 INCH CRACK WAS FOUND ON WEB ANGLE JUST AFT OF BS 348.20, LT SIDE OF FUSELAGE, WL 216. MAINTENANCE REMOVED CRACKED WEB ANGLE BS 348.20; FABRICATED A NEW REPLACEMENT WEB ANGLE IAW DWG 69-16509; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 39, FIG. 11.
